# SDR 98ZZZX4471

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N953CC
- Make and model: Cessna 182P
- Aircraft serial: 18264109
- Engine: Cont O470S
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 653443
- Condition: Worn
- Location: Engine Exhaust
- Part time: 916 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE COMPRESSION CHECK, LEAKAGE WAS FOUND PAST THE EXHAUST VALVE ON THE NR 2 CYLINDER.  THE REMOVED CYLINDER, EXHAUST VALVE AND GUIDE WERE FOUND WORN OUT.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS DEFECTIVE PART AND/OR ASSEMBLY PROCESS FROM THE FACTORY.
